# SDR 2002F00147

- Difficulty date: January 29, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 5808 - CLT-JAN - LAVATORY SMOKE DETECTOR WARNING MESSAGE ILLUMINATED DURING CLIMB-OUT.  MAINTENANCE INSPECTED SYSTEM, PERFORMED OPS CHECK AND COULD NOT DUPLICATE DISC.  THE A/C WAS RETURNED TO SERVICE.  (M)
